MAUDE Adverse Event Report: SYNTHES GMBH TFNA HELICAL BLADE PERF L100 TAN; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH TFNA HELICAL BLADE PERF L100 TAN; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 04.038.400S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on unknown date, the helical blade was completely locked down using the locking mechanism and it still backed out.No surgical delay.The procedure was completed successfully.Post operative assessment on august 1, 2023 noted the following.There is "slight shortening at the fracture site noted on radiographs.He is doing well overall, and this will likely not be of major clinical significance.It should be noted that the interference screw was fully tightened during this case to prevent dynamic shortening, per manufacturer specification.Review of the intraoperative c-arm images demonstrate this as well, however, dynamic shortening did occur in this case." this complain involves one(1) device.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b3: unknown event date in 2023.E1: initial reporter is j&j company representative h3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.G1 manufacturing location: elmira / packaged, sterilized and released by: monument manufacturing date: 04-aug-2022 expiration date: 30-jun-2032 part number: 04.038.400s, tfna fenestrated helical blade 100mm -sterile lot number: 1246p96 (sterile) lot quantity: 86 this lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA HELICAL BLADE PERF L100 TAN
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES MONUMENT DC
1101 synthes ave
monument CO
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17573156
Report Number8030965-2023-10442
Device Sequence Number8258492
Product Code HSB
UDI-Device Identifier10886982099297
UDI-Public(01)10886982099297
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.038.400S
Device Lot Number1246P96
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2023
Supplement Date Received by Manufacturer08/23/2023
Initial Report FDA Received Date08/18/2023
Supplement Report FDA Received Date09/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient Age66 YR
Patient SexMale
Patient Weight63 KG